# SDR AALA202106049018

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,814 hours, 13,588 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WING CENTER SECTION VERTICAL PRESSURE DECK WEB HAS A SMALL CRACK LOCATED IN THE RBL 38 TO RBL 45 SECTION. REPAIRED PER SRM 57-10-10-2R-3.
